MAUDE Adverse Event Report: BIOTRONIK AG, BUELACH, SWITZERLAND ORSIRO 4.0/40; CORONARY DRUG-ELUTING STENT

BIOTRONIK AG, BUELACH, SWITZERLAND ORSIRO 4.0/40; CORONARY DRUG-ELUTING STENT
Model Number 404677
Medical Device Problem Code Failure to Advance (2524)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 04/22/2019
Type of Reportable Event Malfunction
Event or Problem Description
After pre-dilatation the orsiro could not pass the severely calcified lesion in the medial rca.
 
Additional Manufacturer Narrative
The returned product was subjected to a technical analysis and the corresponding production documentation was reviewed to establish whether a deviation from the manufacturing process could be the cause for this event.The technical investigation of the returned device showed that the stent is deformed at its proximal end.Microscopic analysis revealed stent imprints on the exposed balloon surface indicating that the bent struts were initially crimped on the balloon.The stent is crimped at its appropriate position.Review of the production documentation confirmed that the instrument was manufactured according to specifications and passed all in-process and final inspections.As a part of final inspection every stent system undergoes visual inspection to ensure correct embedding and homogeneous crimping of the stent.Based on the conducted investigations, no manufacturing or material related root cause could be determined.

Brand Name
ORSIRO 4.0/40
Common Device Name
CORONARY DRUG-ELUTING STENT
Manufacturer (Section D)
BIOTRONIK AG, BUELACH, SWITZERLAND
ackerstrasse 6
buelach CH-81 80
CH  CH-8180
MDR Report Key8590945
Report Number1028232-2019-01846
Device Sequence Number2340087
Product Code NIQ
UDI-Device Identifier07640130439467
UDI-Public07640130439467
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
P170030
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 04/26/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number404677
Device Catalogue NumberSEE MODEL NO.
Device Lot Number01193436
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer05/03/2019
Initial Date Received by Manufacturer 05/06/2019
Supplement Date Received by Manufacturer06/13/2019
Initial Report FDA Received Date05/08/2019
Supplement Report FDA Received Date06/19/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1